Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Chest pain, migraines, painful head, loss of control over body movements. What is wrong?

I have been having both chest pains and migraines on and off for a number of months, varying from very dull to very sharp pains. I often feel as though my head is in a vise, as if something was constricting me. On occasions it has caused me to lose control of my body movements. As of now, my period is three days late. I do not know what is wrong with me.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I need a more full history to tell you the exact cause of your illness. I need to know your age, height, weight and full menstrual and sexual history. If were to go with just the 2 symptoms you have given. The migraine and the loss of body control it seems to be a hemiplegic headache. This is when the headache causes you temporary paralysis. Also, the chest pain means you might have had a heart attack. Get an ecg done for that. I hope this helps.

Dr Vineet
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor